# SDR DALA2022013100598

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 85,392 hours, 38,204 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 WHILE PERFORMING DELTA WORKCARD 2527-01041-02 O2 MASKS AT SEAT ROWS ON L/H SIDE ( 3,10,17,18,22;24) & R/H SIDE (12,24) DID NOT DROP. CORRECTIVE ACTION: REPACKED MASKS. DROP TEST OK. (2105169)
